American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Joachim Escher, Philippe Laurençot and Christoph Walker. Dynamics of a free boundary problem with curvature modeling electrostatic MEMS. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kung-Chien Wu. Low Froude number limit of the rotating shallow water and Euler equations. Proc. Amer. Math. Soc. 142 (2014) 939-947.
Abstract, references, and article information   
View Article: PDF

[3] David Lannes. The Water Waves Problem. Math. Surveys Monogr. 188 (2013) MR 3060183.
Book volume table of contents   

[4] D. Amadori and G. M. Coclite. A note on positive solutions for conservation laws with singular source. Proc. Amer. Math. Soc. 141 (2013) 1613-1625.
Abstract, references, and article information   
View Article: PDF

[5] Yaniv Almog, Bernard Helffer and Xing-Bin Pan. Superconductivity near the normal state in a half-plane under the action of a perpendicular electric current and an induced magnetic field. Trans. Amer. Math. Soc. 365 (2013) 1183-1217.
Abstract, references, and article information   
View Article: PDF

[6] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467.
Abstract, references, and article information
View Article: PDF

[7] Daniel F. Cibotaru and Liviu I. Nicolaescu. Dirac operators on cobordisms: Degenerations and surgery. Trans. Amer. Math. Soc. 364 (2012) 3185-3216.
Abstract, references, and article information   
View Article: PDF

[8] E. F. Lelikova. The asymptotics of a solution of a second order elliptic equation with a small parameter multiplying one of the highest order derivatives. Trans. Moscow Math. Soc. 71 (2010) 141-174.
Abstract, references, and article information   
View Article: PDF

[9] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010) 6381-6395. MR 2678979.
Abstract, references, and article information   
View Article: PDF

[10] Liping Wang, Juncheng Wei and Shusen Yan. A Neumann problem with critical exponent in nonconvex domains and Lin-Ni's conjecture. Trans. Amer. Math. Soc. 362 (2010) 4581-4615. MR 2645043.
Abstract, references, and article information   
View Article: PDF

[11] G. A. Chechkin. Asymptotic expansion of eigenelements of the Laplace operator in a domain with a large number of `light' concentrated masses sparsely situated on the boundary. Two-dimensional case. Trans. Moscow Math. Soc. 70 (2009) 71-134. MR 2573638.
Abstract, references, and article information   
View Article: PDF

[12] Yeping Li. From a multidimensional quantum hydrodynamic model to the classical drift-diffusion equation. Quart. Appl. Math. 67 (2009) 489-502. MR 2547643.
Abstract, references, and article information
View Article: PDF

[13] G. Bellettini and G. Fusco. The $\Gamma $-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type. Trans. Amer. Math. Soc. 360 (2008) 4929-4987. MR 2403710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. A. Caffarelli and Fang-Hua Lin. Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries. J. Amer. Math. Soc. 21 (2008) 847-862. MR 2393430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. R. Volevich. The Vishik--Lyusternik method in the mixed problem for parabolic operators unresolved with respect to the highest time derivative. Trans. Moscow Math. Soc. 68 (2007) 67-92. MR 2429267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nelly André and Itai Shafrir. On a singular perturbation problem involving a ``circular-well'' potential. Trans. Amer. Math. Soc. 359 (2007) 4729-4756. MR 2320649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiplicity of asymmetric solutions for nonlinear elliptic problems. Quart. Appl. Math. 64 (2006) 463-482. MR 2259049.
Abstract, references, and article information
View Article: PDF

[19] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. R. Volevich and E. V. Radkevich. Stable pencils of hyperbolic polynomials and the Cauchy problem for hyperbolic equations with a small parameter at the highest derivatives. Trans. Moscow Math. Soc. 65 (2004) 63-104. MR 2193437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vuk Milisic. Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1727-1737. MR 1955259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Haitao Fan. Hyperbolic conservation laws with stiff reaction terms of monostable type. Trans. Amer. Math. Soc. 353 (2001) 4139-4154. MR 1837224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nicholas D. Alikakos, Peter W. Bates and Xinfu Chen. Periodic traveling waves and locating oscillating patterns in multidimensional domains. Trans. Amer. Math. Soc. 351 (1999) 2777-2805. MR 1467460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lia Bronsard and Barbara Stoth. The singular limit of a vector-valued reaction-diffusion process. Trans. Amer. Math. Soc. 350 (1998) 4931-4953. MR 1443865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kin Ming Hui. Singular limit of solutions of the porous medium equation with absorption. Trans. Amer. Math. Soc. 350 (1998) 4651-4667. MR 1443877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Maurizio Paolini. A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem . Math. Comp. 66 (1997) 45-67. MR 1361810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2